# SDR AALA202507141911

- Difficulty date: July 9, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N343RY
- Make and model: Boeing 737-8
- Aircraft serial: 44467
- Aircraft time: 14,568 hours, 5,354 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 2 MLG TIRE BLEW AS WELL DAMAGING HYDRAULIC LINE WHICH CAUSED THE ENGINE LOW PRESSURE LIGHT TO ILLUMINATE AS WELL. AIRCRAFT EMERGENCY LANDED SAFELY AT AUS. REMOVE AND REPLACED 2 MLG TIRE (AALA202507145778), PER AMM 32-45-11. INSTALLED NEW HYDRAULIC LINE (AALA202507144784) LEAK CHECK AND OPERATION CHECK OF ALTERNATE BRAKES GOOD, PER AMM 32-41-00. INSTALLED SERVICEABLE ENGINE DRIVEN PUMP FOR ENGINE 1 (AALA202507148609), PER AMM 29-11-11. INSTALLED SERVICABLE ENGINE DRIVEN PUMP FOR ENGINE 2 (AALA202507141911), PER AMM 29-11-11.
